# SDR CALA2013121293642

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Engine: Pwa PW4090
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIR RETURN DXB DUE NR 2 ENG HIGH OIL TEMP INDICATION.  ENG RETURNED TO IDLE & CREW PROCEEDED TO DUMP FUEL.
